# SDR DALA2024010200050

- Difficulty date: December 30, 2023
- Submitted: January 2, 2024
- Operation: Air carrier
- Aircraft: N817NW
- Make and model: Airbus A330-323
- Aircraft serial: 0843
- Aircraft time: 69,711 hours, 9,264 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3317 EMERGENCY EXIT SIGNS INOPERATIVE. LOCATIONS:605 AISLE CEILING IN BETWEEN LAVS. CORRECTIVE ACTION: OPS CHECK NORMAL EMERGENCY EXIT SIGN AT LOC 605. NFF AT THIS TIME. (0133036)
